# SDR WVG2002F00000

- Difficulty date: July 22, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N223FX
- Make and model: Lear 60LEAR
- Aircraft serial: 124
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5410557
- Condition: Corroded
- Location: Fuselage
- Part time: 3,813 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3000 LANDING INSPECTION, LIGHT CORROSION WAS DISCOVERED ON THE FORWARD AND AFT PASSENGER/CREW DOOR FUSELAGE FRAMES WHEN REMOVING THE DOOR TENSION PLATES (TWO FORWARD & THREE AFT) FOR NDT.
